# SDR FDEA201103140962

- Difficulty date: March 14, 2011
- Submitted: March 24, 2011
- Operation: Air carrier
- Aircraft: N947FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 536
- Aircraft time: 49,212 hours, 21,898 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 143N552028
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN CREASE BEAM AT STN 779 TO STN 782 HAS SURFACE CORROSION RBL 64. CORRODED CREASE BEAM REPAIRED AS  PER E.A. F-5310-145321 [ CREASE BEAM INBOARD   CHORD REPAIR AT RBL 64 BETWEEN BS 780 AND BS 800]. REPAIR IS CLASSIFIED AS MAJOR.
